# SDR GAIA02065ST

- Difficulty date: May 17, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, IT WAS DISCOVERED STRINGER 18A RIGHT IS CRACKED AT BS 940 RUNNING AFT FROM RADIUS BLOCKS AT THE BASE OF THE HORIZONTAL LEG.  ACCOMPLISHED STRINGER 18A REPAIR IAW BOEING DRAWING 65C27166.  (M)
